# SDR TRBA2011066

- Difficulty date: June 3, 2011
- Submitted: June 4, 2011
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 21,041 hours, 24,911 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 10200311
- Part serial: 499539
- Condition: Failed
- Location: Nr 2
- Part time: 30,584 hours, 32,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND BOTH ENGINES FEATHERED, WHEN SHUTDOWN NR 1 ENGINE, NR 2 DC GENERATOR FAULTED.  ELECTRICAL BURN ODOR FILLED COCKPIT AND NR 2 DC GENERATOR CONTROL POWER BREAKER POPPED.  STRONG ELECTRICAL ODOR REMAINS BEHIND F/O'S SEAT PANEL.  REMOVED AND INSTALLED NR 2 GCU JIC 24-32-81.  OPS CHECK GOOD AT THIS TIME IAW W/C EX-243281-OPT-10000.
